Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Working in a tobacco field, red pimples from hair follicles. What is the treatment for this?

my 27 yr old son started working in a tobacco field and he is around and in alot of weeds fields,i gues,he has what it looks like red pimples as if they are coming from his hair folical,i guess,they look like a bunch of pimples,,,,,,,,,,,,,,,,,,,,,,if you were sitting and had a book laying on your thighs , that is the areas they are in,what should he do or put on it
Asked On : Sat, 2 Jun 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
allergy to tabacoo or outdoor allergens
follicles under skin get inflamed nd oil deposits under har
can use doxycycline 100 mg bd for 5 days sos if infection suspectd
keep dry and airy
use non greesy non oily and non fatty foods
can apply clindamycin gel over the follicles and antiallergic ointment along with area for controlling
can use tab antiallergic sos for itch
Answered: Sat, 6 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor